# SDR AWXA0000622

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 46,735 hours, 24,290 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5509808
- Part serial: 257814A
- Condition: Failed
- Location: Nr 2 Eng Hyd Sys
- Part time: 39,215 hours, 21,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LOST NR 2 ENGINE DRIVEN B-PUMP AND B-SYS HYD.  REMOVED AND REPLACED ENGINE DRIVEN PUMP (SECOND TIME).
